CSpace
PERFECT PATH DOUBLE COVERS IN EVERY SIMPLE GRAPH
LI, H
1990-12-01
Source PublicationJOURNAL OF GRAPH THEORY
ISSN0364-9024
Volume14Issue:6Pages:645-650
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1990EJ74800003
PublisherJOHN WILEY & SONS INC
Citation statistics
Cited Times:17[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27908
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, H. PERFECT PATH DOUBLE COVERS IN EVERY SIMPLE GRAPH[J]. JOURNAL OF GRAPH THEORY,1990,14(6):645-650.
APA LI, H.(1990).PERFECT PATH DOUBLE COVERS IN EVERY SIMPLE GRAPH.JOURNAL OF GRAPH THEORY,14(6),645-650.
MLA LI, H."PERFECT PATH DOUBLE COVERS IN EVERY SIMPLE GRAPH".JOURNAL OF GRAPH THEORY 14.6(1990):645-650.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, H]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, H]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, H]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.